MathSciNet Relay Station
MathSciNet bibliographic data
MR1336883 60J80 (60F10)
Athreya, K. B.; Vidyashankar, A. N. Large deviation rates for branching processes. II. The multitype case. Ann. Appl. Probab. 5 (1995), no. 2, 566–576.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement